Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning limiting sets in abstract spaces. II


Author: R. G. Lubben
Journal: Trans. Amer. Math. Soc. 43 (1938), 482-493
MSC: Primary 54D20; Secondary 54D65, 54D70
DOI: https://doi.org/10.1090/S0002-9947-1938-1501955-1
MathSciNet review: 1501955
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D20, 54D65, 54D70

Retrieve articles in all journals with MSC: 54D20, 54D65, 54D70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501955-1
Article copyright: © Copyright 1938 American Mathematical Society